Pairings of automorphic distributions

Stephen D. Miller, Wilfried Schmid

Research output: Contribution to journalArticlepeer-review

2 Scopus citations


We present a pairing of automorphic distributions that applies in situations where a Lie group acts with an open orbit on a product of generalized flag varieties. The pairing gives meaning to an integral of products of automorphic distributions on these varieties. This generalizes classical integral representations or "Rankin-Selberg integrals" of L-functions, and gives new constructions and analytic continuations of automorphic L-functions.

Original languageEnglish (US)
Pages (from-to)581-597
Number of pages17
JournalMathematische Annalen
Issue number2
StatePublished - Jun 2012

All Science Journal Classification (ASJC) codes

  • Mathematics(all)


Dive into the research topics of 'Pairings of automorphic distributions'. Together they form a unique fingerprint.

Cite this